| Catalog Number |
8695G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported to the sales rep that during use of the product, the user reported that the needle detached from the suture.Initially, it was suspected that excessive force during handling may have contributed to the issue; however, the facility indicated that similar needle-to-suture separations had occurred with multiple surgeons.The issue was reported by both male and female surgeons, leading the facility to believe that the event was related to the product rather than user technique.No patient consequences.Device is not available for return.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/11/2026
this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent:
- could you please provide the lot number?
-do you have any photos available for visual analysis?
how many devices demonstrated the alleged deficiency?
- did the event occur during one or multiple patient procedures?
- what is the total number of procedures?
- have any of these events been previously reported to ethicon? if so, could you please provide the corresponding reference number(s)?
- if this event occurred during multiple procedures, would you kindly create a product complaint for each event and provide the corresponding reference number(s)?
- please provide the source or name of person providing answers to follow-up questions:
to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.